Bulletin of the American Mathematical Society

Review: G. Bouligand, La Causalité des Théories Mathématiques

Saunders MacLane

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 41, Number 11 (1935), 775.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183498482

Citation

MacLane, Saunders. Review: G. Bouligand, La Causalité des Théories Mathématiques. Bull. Amer. Math. Soc. 41 (1935), no. 11, 775. https://projecteuclid.org/euclid.bams/1183498482


Export citation